# SDR ASMF201501011

- Difficulty date: November 4, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- Aircraft time: 39,327 hours, 4,404 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 21144
- Condition: Failed
- Location: Lt Engine
- Part time: 22,889 hours, 1,170 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT AFTER START ENGS APPEARED THE EICAS MSG LT BACK UP GEN OUT OF SERVICE.  PERFORMED FIM 24-20 TASK 811 PROCEDURE, SHOWING FAILURE CODE 24-46000.  THE BACK GEN WAS DEFERRED IAW MEL 24-25-01A CAT C.  REPLACED THE BACK GEN IAW AMM 24-25-01, TESTED CORRECT.
